MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CONVERTORS; GENERAL SURGERY TRAY

CARDINAL HEALTH 200, LLC CONVERTORS; GENERAL SURGERY TRAY
Model Number 29480
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of bladder rumor, hematuria, elevated prostate-specific antigen (psa) and hydronephrosis was admitted for a transrectal ultrasound guided prostate biopsy, cystoscopy and retrograde pyelograms and right ureteral stent insertion transurethral resection of bladder tumor.When the cystoscopy pack was opened, there was a foreign body present.Cystoscopy pack was not used and a new one was obtained for the procedure.Unfortunately, the foreign body inside the pack.Was not saved.

Brand Name
CONVERTORS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key12843337
Report Number12843337
Device Sequence Number4080850
Product Code LRO
UDI-Device Identifier10192253013627
UDI-Public(01)10192253013627(17)260801(10)21HQS075
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2021
Report Date (Section F) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29480
Device Catalogue Number29480
Device Lot Number21HQS075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight66 KG
Date Report Sent to FDA11/11/2021